# SDR USAAD97033

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47429
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heat Valve
- Part number: 320115
- Condition: Failed
- Location: Right
- Part time: 255 hours
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: E, A

## Discrepancy

FLT 775 - CLT-MKE - RIGHT FUEL HEAT LIGHT CAME ON DURING FLIGHT.  FUEL AND OIL TEMP INCREASED.  RIGHT ENGINE WAS SHUT DOWN, AND A/C DIVERTED TO SDF.  REPLACED RIGHT FUEL HEAT VALVE.  (M)
